Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 288, NWS Dodge City, KS

October 14, 20134 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Oct 14, 2013, 3:58 PM CDT for 4 counties in Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 14, 2013, 3:58 PM CDT (20:58 UTC)
Expired
Oct 14, 2013, 4:45 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hodgeman County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS

The radar

The Dodge City radar (KDDC), 69 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 14, 4:06 PM CDTHAIL 19 Nnw Hanston, KS
Oct 14, 4:35 PM CDTTSTM WND GST 708 N Jetmore, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 14, 1:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WUUS53 KDDC 142058
SVRDDC
KSC083-135-145-165-142145-
/O.NEW.KDDC.SV.W.0288.131014T2058Z-131014T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
358 PM CDT MON OCT 14 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS...
  NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN RUSH COUNTY IN CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 352 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE FROM NORTHWESTERN HODGEMAN COUNTY INTO SOUTHEASTERN NESS COUNTY.
THE INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 40 TO 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BAZINE...ALEXANDER AND NEKOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THIS WARNING REPLACES THE PREVIOUS WARNING IN EFFECT FOR HODGEMAN 
AND NESS COUNTIES.

&&

LAT...LON 3849 9964 3850 9937 3832 9933 3806 10007
      3818 10014
TIME...MOT...LOC 2055Z 239DEG 46KT 3825 9987

HAIL...1.00IN
WIND...60MPH

$$

FINCH
3 follow-up statements
739 
WWUS53 KDDC 142118
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
418 PM CDT MON OCT 14 2013

KSC083-135-145-165-142145-
/O.CON.KDDC.SV.W.0288.000000T0000Z-131014T2145Z/
RUSH KS-PAWNEE KS-NESS KS-HODGEMAN KS-
418 PM CDT MON OCT 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HODGEMAN...SOUTHEASTERN NESS...NORTHWESTERN PAWNEE AND SOUTHWESTERN
RUSH COUNTIES UNTIL 445 PM CDT...

AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GRAY...AND MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEKOMA.

AT 406 PM...THE PUBLIC REPORTED QUARTER SIZE HAIL 9 MILES NORTH NORTHWEST
OF HANSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3830 9971 3842 9965 3850 9937 3832 9933
      3821 9965
TIME...MOT...LOC 2117Z 248DEG 40KT 3827 9959

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
229 
WWUS53 KDDC 142131
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
431 PM CDT MON OCT 14 2013

KSC083-135-142141-
/O.CAN.KDDC.SV.W.0288.000000T0000Z-131014T2145Z/
NESS KS-HODGEMAN KS-
431 PM CDT MON OCT 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HODGEMAN AND
SOUTHEASTERN NESS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3828 9948 3833 9953 3839 9955 3848 9936
      3832 9933
TIME...MOT...LOC 2131Z 248DEG 40KT 3833 9940

$$

KSC145-165-142145-
/O.CON.KDDC.SV.W.0288.000000T0000Z-131014T2145Z/
RUSH KS-PAWNEE KS-
431 PM CDT MON OCT 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PAWNEE AND SOUTH CENTRAL RUSH COUNTIES UNTIL 445 PM CDT...

AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
ROZEL...AND MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN PAWNEE AND EXTREME SOUTHERN
  RUSH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3828 9948 3833 9953 3839 9955 3848 9936
      3832 9933
TIME...MOT...LOC 2131Z 248DEG 40KT 3833 9940

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
497 
WWUS53 KDDC 142137
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
437 PM CDT MON OCT 14 2013

KSC145-165-142147-
/O.EXP.KDDC.SV.W.0288.000000T0000Z-131014T2145Z/
RUSH KS-PAWNEE KS-
437 PM CDT MON OCT 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PAWNEE AND SOUTH
CENTRAL RUSH COUNTIES WILL EXPIRE AT 445 PM CDT/345 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3828 9948 3833 9953 3839 9955 3848 9936
      3832 9933
TIME...MOT...LOC 2137Z 248DEG 40KT 3835 9932

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 2:52 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Oct 14, 2:52 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
252 PM CDT Mon Oct 14 2013

...UPDATED LONG TERM...

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 124 PM CDT MON OCT 14 2013

In the near term, the threat of severe storms, their locations and
the timing of severe storm, are all primary concerns for this
afternoon and evening.   There is a thin line of storms from near
3K7 northeast through GNL, to just west of Norton. There are a
couple of other thin lines of convection out ahead of the longer
line, trailing through Trego and Ellis counties. This west line
from 3k7 to near Norton may be the start of a dry line, with dew
points west of that line in the 20s and 30s. As lower stratus
clears slowly from our far west zones near the Colorado border
towards Scott City and Garden City by 21z or so, the lower layers
will become more destabilized and storms may initiate. They could
quickly go severe, with 1.15 inches of precipitable water and a
lifted index from this morning's DDC's sounding showing -3 LI.
There is also quite a bit of directional shear overhead, with an
upper level jet near the 250mb level from the southwest at 125kts
over DDC. With these convective parameters, hail to golfballs and
wind gusts to 70 mph are not out of the question. However, due to
the abundant shear in place, one or two tornadoes would not be out
of the question, either. A best guess as to where the northwest
cold front will intersect the dry line will be from Scott City to
Garden City to near Liberal, with severe chances east of that
line. There could be one round of severe winds and hail associated
with the dry line by mid afternoon, and then another round when
the cold front moves through this evening. I think the shear
profile enhances this evening across our eastern CWA. Showers and
storms will persist through much of the night, per the HRRR
through our southeast and eastern sections. How long will the
severe risk exist? Perhaps through 4 am CDT or so. Low temperature
were not changed, and mins tonight should be in the mid 40s down
in the Medicine lodge area, but drop into the cold mid 30s in the
Scott City to Lakin to Hugoton.

Tuesday looks to be cool, to even cold with sunny to mostly sunny
skies. High pressure at the surface will be building in from the
northwest. The passing cold front is strong, and maximum
temperatures Tuesday will only peak from the lower 60s in the
Coldwater area, to the middle 50s from Elkhart to Garden City to
Hays and northwestward. Expect northwest winds in the 10 to 20 mph
gusting to 30 mph range behind the cold front. So, Tuesday will be
cool to many southwest Kansans.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 245 PM CDT MON OCT 14 2013

The development of frost on Wednesday morning is possible. The surface
pressure gradient slackens considerabye, enough to reduce winds
well under 10 knots in the west. However, the model relative
humidity fields in vicinity of PVA region of next vigorous
shortwave on the heels of the existing jet suggests and influx of
mid level clouds interrupting radiational cooling. To the
favorable end, mesoscale models suggest a sharp delineation
between relatively warm temperatures and much colder temperatures,
perhaps several degrees below freezing more likely over northern
or west-central Kansas. The WRF/GFS and ECMWF all three indicate
precipitation Wednesday morning, again due to the aforementioned
mid level shortwave which model agree fairly well on timing and
location, but mainly the southwest sections. Precipitation type here
deserves consideration as high relative humidity and very cold
temperatures will exist in the mid levels and extended well below
700 mb. Between the various models, there is inconsistency in the
extent of the cold air either at the surface or in the melting
layer. The ECMWF indicates significantly warm enough air at 850 mb
to melt any frozen dendritic precipitation, and the WRF while cold
enough to allow it through the layer...appears to diabatically too
rapidly or not get cold enough at the surface.

This sharp upper trough will shift through the region on Wednesday,
which will transition the central High Plains from broad upper
cyclonic flow to northwest flow with primary polar jet energy to
the southeast. As a result, the rest of the forecast period
appears to be climatologically near or within a standard deviation
or so below normal temperatures for mid October. Wednesday will
likely remain cool and cloudy in the 50's before a rebound to
slightly warmer and sunny conditions on Thursday. Deformation
aloft and cold air advection in the mid levels appears to be the
main reason for yet another chance for rain showers again Thursday
night into Friday. The presence of a cool airmass coming down the
High Plains and the likelihood of extensive low level stratus will
prevent a warmup to closer to normal temperatures until the
weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 1143 AM CDT MON OCT 14 2013

There will be IFR CIGS and MVFR VSBYS through at least 21z today.
As breaks in the cloud cover allow the surface to heat up, and
cold air aloft continues to stream across western Kansas, there
may be some severe storms break out or develop after 21z today.
The storms should first develop in the Scott City and Dighton
areas, then progress into the GCK Taf site after 22z, and then the
KDDC and KHYS sites after 23Z to 00Z. Cigs and Vsbys associated
with the late afternoon and evening storms will most likely be in
the MVFR category, but also may produce golfball hail and wind
gusts to 60 kts in downbursts.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  41  57  33  58 /  60  10   0  10
GCK  40  56  32  58 /  10  10   0  10
EHA  36  56  38  57 /   0  10  10  40
LBL  37  58  38  58 /  10  10  10  40
HYS  40  56  33  59 /  80   0   0  10
P28  46  61  37  60 /  60  10   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Burke
LONG TERM...Russell
AVIATION...Burke
Hazardous weather outlook, Oct 14, 3:30 AM CDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
330 AM CDT MON OCT 14 2013

KSZ030-031-043>046-061>066-074>081-084>090-150830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
330 AM CDT MON OCT 14 2013 /230 AM MDT MON OCT 14 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THIS MORNING THERE WILL BE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS THE REGION. THIS ACTIVITY NOT EXPECTED TO BE SEVERE.

THERE WILL ALSO BE NON DENSE PATCHY FOG ACROSS THE REGION EARLY THIS
MORNING. USE CAUTION WHILE DRIVING.

ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED TO REDEVELOP ALONG A FRONTAL
BOUNDARY LATER THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR A MORE
ORGANIZED SEVERE WEATHER THREAT IS ALONG AND EAST OF HIGHWAY 283. WHILE
THE THREAT PROBABILITIES IS SLIGHTLY GREATER THAN ZERO PERCENT...THERE
IS A VERY SMALL CHANCE FOR AN ISOLATED BRIEF TORNADO IN THIS REGION.
OTHERWISE...THE MAIN THREATS WILL BE HAIL UP TO THE SIZE OF GOLF
BALLS...THUNDERSTORM OUTFLOW WINDS OF 60 MPH...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING
ALONG AND EAST OF HIGHWAY 283.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

SUGDEN

In the hours before

Local storm report, Oct 14, 2:42 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
242 PM CDT MON OCT 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             7 NNE CHARLESTON        37.97N 100.53W
10/14/2013  M1.00 INCH       GRAY               KS   PUBLIC

&&

JFINCH
Special weather statement, Oct 14, 3:04 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
304 PM CDT MON OCT 14 2013

KSZ030-142045-
TREGO-
304 PM CDT MON OCT 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR TREGO COUNTY...

AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS MOVING INTO WESTERN TREGO COUNTY AT 30
MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3911 9964 3870 9984 3873 10016 3889 10016
      3912 10008
TIME...MOT...LOC 2004Z 262DEG 29KT 3893 10011

FINCH
Local storm report, Oct 14, 3:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
343 PM CDT MON OCT 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             6 ENE KALVESTA          38.07N 100.17W
10/14/2013  E1.50 INCH       HODGEMAN           KS   NWS EMPLOYEE

&&

MRUSSELL
Local storm report, Oct 14, 3:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
348 PM CDT MON OCT 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 W KALVESTA            38.05N 100.34W
10/14/2013  M1.00 INCH       FINNEY             KS   NWS EMPLOYEE

&&

MRUSSELL
Special weather statement, Oct 14, 3:54 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
354 PM CDT MON OCT 14 2013

KSZ030-031-142200-
ELLIS-TREGO-
354 PM CDT MON OCT 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREGO AND ELLIS
COUNTIES...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
ELLIS TO RANSOM...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3913 9903 3870 9904 3871 9998 3914 9961
      3914 9904
TIME...MOT...LOC 2054Z 270DEG 32KT 3912 9949 3866 9993

RUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 2:30 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman45 min
Oct 14, 3:04 PM CDTSpecial Weather StatementDDCTrego41 min
Oct 14, 3:13 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness47 min
Oct 14, 3:54 PM CDTSpecial Weather StatementDDCEllis66 min
Oct 14, 4:47 PM CDTSpecial Weather StatementDDCRush43 min
Oct 14, 4:59 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.